# SDR N382005F00000

- Difficulty date: December 9, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N211SJ
- Make and model: Gulstm G1159B
- Aircraft serial: 75
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AC 4000 LANDING INSPECTION, FOUND APPROX 1INCH CRACK AT THE UPPER FORWARD RADIUS OF DOOR FRAME.  STOP DRILLED CRACK AND REPAIRED WITH AN OVERLAY DOUBLER IAW THE SRM.  OVERLAY INSTALLED WET WITH PRC 1440. (K)
